# SDR REXA2021052800380

- Difficulty date: May 14, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 15,555 hours, 11,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670320463
- Condition: Corroded
- Location: Bs 310-319 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR R20 FS310.00 TO FS319.70 CORRODED.  REMOVED AND REINSTALLED GROUND RETURN ASSEMBLY ON INTERCOSTAL  FS310-319 STR 20R IAW CRJ 900 AMM ST 80-00-910-805-A01 AND EEC 20-35- 
00 REMOVED AND REINSTALLED INTERCOSTAL AND GUSSET AND REPLACED CLEAT AT FS 310-319.70 STR 20R IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-25-00-001-001-A01.
